Generalizations of the Theorems of Radon, Helly, and Carathéodory.
Monatshefte für Mathematik, Tome 73 (1969), pp. 309-315
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177469,
author = {V.W. Bryant and R.J. Webster},
title = {Generalizations of the {Theorems} of {Radon,} {Helly,} and {Carath\'eodory.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {309--315},
year = {1969},
volume = {73},
zbl = {0179.50901},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177469/}
}
V.W. Bryant; R.J. Webster. Generalizations of the Theorems of Radon, Helly, and Carathéodory.. Monatshefte für Mathematik, Tome 73 (1969), pp. 309-315. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177469/